Header menu link for other important links
X
Characterizations of some bivariate life-distributions
Published in ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
1989
Volume: 28
   
Issue: 1
Pages: 1 - 8
Abstract
Bivariate exponential distribution of Marshall-Olkin form, bivariate Rayleigh distribution, and bivariate Weibull distribution have been characterized through some functional equations to be satisfied by the survival function and hazard function. © 1989.
About the journal
JournalJournal of Multivariate Analysis
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
ISSN0047-259X
Open AccessYes